# SDR C2XA01TY110

- Difficulty date: September 13, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 3,447 hours, 2,325 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 14523355403
- Condition: Bent
- Location: Left Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection. The left engine fire extingisher line was found bent. Maintenance removed and replaced the fire extingisher line I.A.W.-EMB-145-MM-26-21-06 and SB # 145-26-0008 page 12 & 13. The repair was satisfactory and the aircraft will be released upon completion of inspection.
